# SDR 03333683

- Difficulty date: November 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FINAL ON FLIGHT INTO YUL CREW REPORTED A LAVATORY SMOKE MESSAGE.  FLIGHT LANDED UNEVENTFULLY.  THE LAVATORY SMOKE DETECTION SYSTEM WAS FUNCTIONALLY CHECKED AND NO FAULTS WERE FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.
